| Model Number |
TFNT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Corneal Scar (1793); Dry Eye(s) (1814); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported following an intraocular lens implant procedure, the vision began to fail and also had dry eye.The doctor performed lazer treatment on one eye.Additional information has been requested.There are 2 medical records associated with this event.This is for the left eye.
Event or Problem Description
Additional information has been requested and received which states vision works well for 6-8 months and then decreased.Dry eye was prior to cataract surgery.Stated patient took over 300 laser hits.
Additional Manufacturer Narrative
Not enough information was provided from the account for further investigation.Information was provided that a consumer reported that at initial follow up they had j-1 vision and was "very happy!" the consumer then reported that shortly after the follow up the dr.Had started working with patient because "vision began to fail" and "had a problem with dry eye." "doctor has done a laser treatment on 1 eye." patient was inquiring to about a specialist to help with this problem.A company representative urged the consumer to continue working with the doctor and also informed about seeking a second opinion, as company cannot provided and medical advice or product recommendations.Patient was provided information about potential causes and given a link to more information about company lenses.More information about the lens and events were requested.No further information has been provided.File will be reopened if more information is received.The manufacturer internal reference number is: (b)(4).